# SDR ASMF201606003

- Difficulty date: April 17, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N774AM
- Make and model: Boeing 777-2Q8
- Aircraft serial: 28689
- Aircraft time: 60,037 hours, 8,524 cycles
- Engine: Ge GE9094B
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 215660PT2
- Part serial: 3231
- Condition: Overheated
- Location: Nr 4
- Part time: 47,186 hours, 7,028 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, A
- Precautionary procedure: C

## Discrepancy

AIRCRAFT REJECTED TAKEOFF AT 100 KNOTS DUE TO AN EVENT OF 1023 DEGREES CELSIUS OF EGTS EXCEEDANCE IN THE FELT ENGINE AND BY NOTIFICATION OF THE AIR TRAFFIC CONTROL OF FIRE EVIDENCE IN THE RT MLG.  THE ACFT WAS SENT TO HANGAR AND MAINTENANCE PERSONNEL PERFORMED AN INSPECTION ON THE LT ENGINE IAW AMM 71-00-00, EGT EXCEEDANCE LIMITS FIG 603, SHEET 2 AND THE APPROVED PCR ISSUED BY ENGINE MFG, BEING WITHIN LIMITS.  THE HIGH ENERGY STOP, HEAT DAMAGE, BRAKE FIRE WAS PERFORMED IAW AMM 05-51-14 STEP D, DETECTING APPARENT EVIDENCE OF OVER TEMPERATURE OF THE MLG BRAKE, WHEEL AND TIRE ASSY NR 4.  THE MLG BRAKE, WHEEL AND TIRE ASSY NR 4 WERE REPLACED IAW AMM 32-45-07 AND AMM 32-45-01.  THE NRC´S A0237216, A0237220 AND A0237221 WERE ISSUED TO PERFORM THE HIGH ENERGY STOP, HEAT DAMAGE, BRAKE FIRE IAW AMM 05-51-14 STEPS D AND E.  REPLACED THE MLG BRAKE, WHEEL AND TIRE ASSY NR 4, ALL CORRECT.
